# SDR AALA20100326TUL04

- Difficulty date: March 26, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 58,321 hours, 19,940 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 58,321 hours, 19,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR UPPER T-CAP INBOARD OF MAIN LANDING GEAR FORWARD TRUNNION.  REPAIRED PER EA B757-57-009791 DATED 3/26/2010.
